# SDR 05FDEA00247

- Difficulty date: February 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- Aircraft time: 63,702 hours, 19,598 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC19842
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD SUPPORT, PIVOT ATTACH POINT INBOARD BORE CORRODED.  REMOVED CORROSION, FABRICATED, INSTALLED AND HONED BUSHING TO FINAL DIAMETER OF .8745 - .8755 INCHES IAW DAC CMM 57-52-02, PRIMED BORE IAW DC10-30 SRM 51-21-01 VOL II, AND FEDEX EA 8-5710-  83966, WINGS- RIGHT HAND OUTBOARD FLAP, OUTBOARD HINGE BRACKET OVERSIZE PIVOT BORE -REPAIR.
